# SDR TRBA2008044

- Difficulty date: April 18, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Aircraft time: 28,296 hours, 26,716 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF LEVEL AT 6000 FT, NR 2 ENG INTERMITTENT OVERTORQUE.  SHUT DOWN THE ENGINE AS PER AOM VOL 2.  EMERGENCY WAS DECLARED AND RETURNED TO SLU.  PERFORMED SEVERAL ENGINE RUNS (RT) AT ALL POWER SETTINGS AND NO TORQUE SURGE OR OVERTORQUE NOTICED.  ALSO VERIFIED RT ENGINE INTERCOMPRESSOR BLEED VALVE AND FOUND OK.  ALSO PERFORMED ENGINE GROUND OPERATIONAL CHECK AS PER WORK CARD NR 055007-CS-20000-001 AND FOUND ALL PARAMETERS WITHIN LIMITS.  MANUALS USED JIC NR 72-00-00 AND MM NR 72-00-03.  FCF PASSED OK.
